# SDR O9IA544LM100613

- Difficulty date: October 6, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N544LM
- Make and model: Lear 35A
- Aircraft serial: 500
- Aircraft time: 13,958 hours, 10,046 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Condition: Leaking
- Location: Wing Anti Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHEN WING AND STAB HEAT TURNED ON,  THERE IS A BURNING ODOR IN CABIN AND COCKPIT.  GROUND RUNS/CHECKS WERE UNABLE TO IDENTIFY PROBLEM.  CHECK FLIGHT PERFORMED.   NO FINDINGS.  SECOND IDENTIFIED VERY LIGHT SMOKE FROM LT WING/STAB HEAT PIPE.  PIPE HAD BEEN REWRAPPED WITH INSULATION AND A HEAT TAPE UTILIZED TO KEEP IN PLACE.  TAPE ADHESIVE WAS GETTING HOT AND EMITTING SMOKE AND FUMES.  REWRAPPED DUCT WITHOUT TAPE.  SUBSEQUENT FLIGHT CHECKS REVEALED NO DISCREPANCY.
